# SDR ASOA201111190002

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 131
- Aircraft time: 30,170 hours, 22,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER STRUCTURE CORRODED (LEVEL 1) AROUND NUT PLATES. BLENDED-OUT MINOR CORROSION IAW EC5210-01154.  ACFT STILL IN C-CHECK.
